Bulletin of the Belgian Mathematical Society - Simon Stevin

Lineability of functionals and renormings

F. J. García-Pacheco and D. Puglisi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that every infinite dimensional Banach space can be equivalently renormed so that the set of norm attaining functionals contains an infinite dimensional vector subspace.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 1 (2018), 141-147.

First available in Project Euclid: 11 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

lineability norm-attaining functionals renorming


García-Pacheco, F. J.; Puglisi, D. Lineability of functionals and renormings. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 1, 141--147. doi:10.36045/bbms/1523412061. https://projecteuclid.org/euclid.bbms/1523412061

Export citation